Alert archive / Wisconsin / Gale Warnings in 2020
Gale Warning 8, NWS Milwaukee, WI
NWS Milwaukee, WI issued this gale warning at Feb 1, 2020, 8:10 PM CST. It took effect at Feb 2, 2020, 9:00 AM CST. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 1, 2020, 8:10 PM CST (02:10 UTC)
- In effect from
- Feb 2, 2020, 9:00 AM CST
- Expired
- Feb 2, 2020, 5:08 PM CST
- In force
- 8 hr
- Issued by
- NWS Milwaukee, WI
The text
As transmitted.
471 WHUS73 KMKX 020210 MWWMKX URGENT - MARINE WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 810 PM CST Sat Feb 1 2020 LMZ643>646-021015- /O.EXT.KMKX.SC.Y.0013.200202T0600Z-200202T1500Z/ /O.NEW.KMKX.GL.W.0008.200202T1500Z-200203T0300Z/ Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 810 PM CST Sat Feb 1 2020 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST SUNDAY... ...GALE WARNING IN EFFECT FROM 9 AM TO 9 PM CST SUNDAY... * WHAT...For the Small Craft Advisory, southwest winds 15 to 25 kt. For the Gale Warning, west winds to 25 kt with gusts up to 35 kt expected. * WHERE...Sheboygan to Port Washington WI, Port Washington to North Point Light WI, North Point Light to Wind Point WI and Wind Point WI to Winthrop Harbor IL. * WHEN...For the Small Craft Advisory, from midnight tonight to 9 AM CST Sunday. For the Gale Warning, from 9 AM to 9 PM CST Sunday. * IMPACTS...Strong winds will cause hazardous waves toward the open waters, which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868- 870-872-874-876-878-021015- /O.NEW.KMKX.GL.W.0008.200202T1500Z-200203T0300Z/ Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to mid-line of lake.- Lake Michigan from Seul Choix Point to Rock Island Passage 5NM offshore to Mid Lake- Lake Michigan South of a line from Seul Choix Point to the Mackinac Bridge and North of a line from Charlevoix MI to South Fox Island 5NM offshore- Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to mid lake- Lake Michigan from Point Betsie to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM offshore to mid lake- Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to Mid Lake- Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid Lake- Lake Michigan from Sheboygan to Port Washington WI 5NM offshore to Mid Lake- Lake Michigan from Port Washington to North Point Light WI 5NM offshore to Mid Lake- Lake Michigan from North Point Light to Wind Point WI 5NM offshore to Mid Lake- Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Wilmette Harbor to Michigan City in 5NM offshore to Mid Lake- Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid Lake- Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to Mid Lake- Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid Lake- Lake Michigan from South Haven to Holland MI 5NM offshore to Mid lake- Lake Michigan from St Joseph to South Haven MI 5NM offshore to Mid Lake- 810 PM CST Sat Feb 1 2020 ...GALE WARNING IN EFFECT FROM 9 AM TO 9 PM CST SUNDAY... * WHAT...Westerly gales around 35 kt and waves 4 to 7 feet expected. * WHERE...All of Lake Michigan. * WHEN...From 9 AM to 9 PM CST Sunday. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$
4 follow-up statements
541 WHUS73 KMKX 020948 MWWMKX URGENT - MARINE WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 348 AM CST Sun Feb 2 2020 LMZ643>646-021800- /O.CON.KMKX.SC.Y.0013.000000T0000Z-200202T1500Z/ /O.CON.KMKX.GL.W.0008.200202T1500Z-200203T0300Z/ Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 348 AM CST Sun Feb 2 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING... ...GALE WARNING REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 9 PM CST THIS EVENING... * WHAT...For the Small Craft Advisory, southwest winds 15 to 25 kt. For the Gale Warning, west winds to 25 kt with gusts up to 35 kt expected. * WHERE...Nearshore waters from Sheboygan to Winthrop Harbor. * WHEN...For the Small Craft Advisory, until 9 am this morning. Gale Warning 9 AM to 9 PM CST this evening. * IMPACTS...Strong winds will cause hazardous waves toward the open waters, which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868- 870-872-874-876-878-021800- /O.CON.KMKX.GL.W.0008.200202T1500Z-200203T0300Z/ Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to mid-line of lake.- Lake Michigan from Seul Choix Point to Rock Island Passage 5NM offshore to Mid Lake- Lake Michigan South of a line from Seul Choix Point to the Mackinac Bridge and North of a line from Charlevoix MI to South Fox Island 5NM offshore- Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to mid lake- Lake Michigan from Point Betsie to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM offshore to mid lake- Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to Mid Lake- Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid Lake- Lake Michigan from Sheboygan to Port Washington WI 5NM offshore to Mid Lake- Lake Michigan from Port Washington to North Point Light WI 5NM offshore to Mid Lake- Lake Michigan from North Point Light to Wind Point WI 5NM offshore to Mid Lake- Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Wilmette Harbor to Michigan City in 5NM offshore to Mid Lake- Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid Lake- Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to Mid Lake- Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid Lake- Lake Michigan from South Haven to Holland MI 5NM offshore to Mid lake- Lake Michigan from St Joseph to South Haven MI 5NM offshore to Mid Lake- 348 AM CST Sun Feb 2 2020 ...GALE WARNING REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 9 PM CST THIS EVENING... * WHAT...Westerly gales around 35 kt and waves 4 to 7 feet expected. * WHERE...All of Lake Michigan. * WHEN...From 9 AM to 9 PM CST today. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ MBK/KPL
173 WHUS73 KMKX 021529 MWWMKX URGENT - MARINE WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 929 AM CST Sun Feb 2 2020 LMZ643>646-022330- /O.EXP.KMKX.SC.Y.0013.000000T0000Z-200202T1500Z/ /O.CON.KMKX.GL.W.0008.000000T0000Z-200203T0300Z/ Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 929 AM CST Sun Feb 2 2020 ...GALE WARNING REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING... ...SMALL CRAFT ADVISORY HAS EXPIRED... * WHAT...West winds 15 to 25 kt with gusts up to 35 kt. * WHERE...Nearshore waters from Sheboygan to Winthrop Harbor. * WHEN...Until 9 PM CST this evening. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868- 870-872-874-876-878-022330- /O.CON.KMKX.GL.W.0008.000000T0000Z-200203T0300Z/ Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to mid-line of lake.- Lake Michigan from Seul Choix Point to Rock Island Passage 5NM offshore to Mid Lake- Lake Michigan South of a line from Seul Choix Point to the Mackinac Bridge and North of a line from Charlevoix MI to South Fox Island 5NM offshore- Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to mid lake- Lake Michigan from Point Betsie to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM offshore to mid lake- Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to Mid Lake- Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid Lake- Lake Michigan from Sheboygan to Port Washington WI 5NM offshore to Mid Lake- Lake Michigan from Port Washington to North Point Light WI 5NM offshore to Mid Lake- Lake Michigan from North Point Light to Wind Point WI 5NM offshore to Mid Lake- Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Wilmette Harbor to Michigan City in 5NM offshore to Mid Lake- Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid Lake- Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to Mid Lake- Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid Lake- Lake Michigan from South Haven to Holland MI 5NM offshore to Mid lake- Lake Michigan from St Joseph to South Haven MI 5NM offshore to Mid Lake- 929 AM CST Sun Feb 2 2020 ...GALE WARNING REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING... * WHAT...Westerly gales around 35 kt and waves 5 to 8 feet expected. * WHERE...All of Lake Michigan. * WHEN...Until 9 PM CST this evening. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$
411 WHUS73 KMKX 022007 MWWMKX URGENT - MARINE WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 207 PM CST Sun Feb 2 2020 LMZ643>646-030400- /O.CAN.KMKX.GL.W.0008.000000T0000Z-200203T0300Z/ /O.NEW.KMKX.SC.Y.0014.200202T2007Z-200203T0400Z/ Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 207 PM CST Sun Feb 2 2020 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 PM CST THIS EVENING... ...GALE WARNING IS CANCELLED... * WHAT...West gusts up to 30 knots. * WHERE...Sheboygan WI to Winthrop Harbor IL. * WHEN...Until 10 PM CST this evening. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...Strongest gusts will be this afternoon then decrease this evening. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868- 870-872-874-876-878-030300- /O.CON.KMKX.GL.W.0008.000000T0000Z-200203T0300Z/ Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to mid-line of lake.- Lake Michigan from Seul Choix Point to Rock Island Passage 5NM offshore to Mid Lake- Lake Michigan South of a line from Seul Choix Point to the Mackinac Bridge and North of a line from Charlevoix MI to South Fox Island 5NM offshore- Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to mid lake- Lake Michigan from Point Betsie to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM offshore to mid lake- Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to Mid Lake- Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid Lake- Lake Michigan from Sheboygan to Port Washington WI 5NM offshore to Mid Lake- Lake Michigan from Port Washington to North Point Light WI 5NM offshore to Mid Lake- Lake Michigan from North Point Light to Wind Point WI 5NM offshore to Mid Lake- Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Wilmette Harbor to Michigan City in 5NM offshore to Mid Lake- Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid Lake- Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to Mid Lake- Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid Lake- Lake Michigan from South Haven to Holland MI 5NM offshore to Mid lake- Lake Michigan from St Joseph to South Haven MI 5NM offshore to Mid Lake- 207 PM CST Sun Feb 2 2020 ...GALE WARNING REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING... * WHAT...Westerly gales up to 35 knots and waves 5 to 8 feet expected. * WHERE...All of Lake Michigan. * WHEN...Until 9 PM CST this evening. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$
553 WHUS73 KMKX 022308 MWWMKX URGENT - MARINE WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 508 PM CST Sun Feb 2 2020 LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868- 870-872-874-876-878-030015- /O.CAN.KMKX.GL.W.0008.000000T0000Z-200203T0300Z/ Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to mid-line of lake.- Lake Michigan from Seul Choix Point to Rock Island Passage 5NM offshore to Mid Lake- Lake Michigan South of a line from Seul Choix Point to the Mackinac Bridge and North of a line from Charlevoix MI to South Fox Island 5NM offshore- Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to mid lake- Lake Michigan from Point Betsie to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM offshore to mid lake- Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to Mid Lake- Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid Lake- Lake Michigan from Sheboygan to Port Washington WI 5NM offshore to Mid Lake- Lake Michigan from Port Washington to North Point Light WI 5NM offshore to Mid Lake- Lake Michigan from North Point Light to Wind Point WI 5NM offshore to Mid Lake- Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Wilmette Harbor to Michigan City in 5NM offshore to Mid Lake- Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid Lake- Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to Mid Lake- Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid Lake- Lake Michigan from South Haven to Holland MI 5NM offshore to Mid lake- Lake Michigan from St Joseph to South Haven MI 5NM offshore to Mid Lake- 508 PM CST Sun Feb 2 2020 ...GALE WARNING IS CANCELLED... Gale force winds are no longer expected. Westerly winds 15 to 25 kt will become northwest 10 to 20 kt after midnight. $$ LMZ643>646-030400- /O.CON.KMKX.SC.Y.0014.000000T0000Z-200203T0400Z/ Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 508 PM CST Sun Feb 2 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CST THIS EVENING... * WHAT...Westerly gusts 25 to 30 knots. * WHERE...Sheboygan WI to Winthrop Harbor IL. * WHEN...Until 10 PM CST this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this gale warning went out at Feb 1, 2:32 PM CST, 5 hours 38 minutes earlier.
Area forecast discussion, Feb 1, 2:32 PM CST, 5 hours 38 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
232 PM CST Sat Feb 1 2020
.SHORT TERM...
Rest of this Afternoon through Tomorrow Night...Forecast
Confidence High...
A passing shortwave brought a weak cold front through the area
this morning. In the wake of that wave, subsidence has been strong
enough to allow for a few breaks in the clouds across western and
southwestern Wisconsin this afternoon. Not sure how much further
east these breaks will make it before additional clouds move in
from the west, but at least a peak or two of sun will be possible
before evening, especially across the western half of the area.
Upper level ridging is building into the area this afternoon, and
a rather strong low level jet will nose into the area this
evening. Light radar returns near the Twin Cities this afternoon
are along the leading edge of the low level warm advection, and as
that pushes into the area later this evening, there will be very
brief window for a few snow showers. No accumulation is expected.
Temperatures may fall a degree or two this evening, before the
stronger warm advection arrives. At that point, expect readings to
either hold steady or slowly rise overnight. This, along with what
should be clearing skies overnight, will set the stage for a
rather mild day on Sunday, with highs expected to top out in the
mid to perhaps upper 40s. Tomorrow will also be rather breezy,
with west winds gusting around 25 MPH for much of the day.
Winds will diminish tomorrow evening, with temperatures falling
into the 20s.
&&
.LONG TERM...
Monday through Saturday...Forecast Confidence Low to Medium...
Uncertainty remains next week as varying solutions move through
the region. There is a trend for drier conditions Monday into
Tuesday though, as a low pressure system passes through central
Illinois. Areas along the Wisconsin/Illinois border may get a
round of light snow that develops along the warm front. If the
front placement changes it could increase or decrease our chances.
We'll remain in southwest flow through most of the week in the
mid-levels. A round of positive vorticity advection is expected
to move through Wednesday or Thursday. Again timing varies but
this wave could bring another round of light snow to the area.
Light chances will continue into Friday as we watch for the
development of another low pressure system. Expect the uncertainty
to decrease as we head into next week.
&&
.AVIATION(21Z TAF Update)...
Ceilings are trying to scatter out west of MSN this afternoon, but
not sure how much further east any partial clearing will make it.
In general, expect MVFR to prevail this afternoon, with
lower clouds expected to build back in overnight. LLWS will also
be possible as stronger winds aloft move in. On Sunday, clouds
should finally scatter out during the morning, with rather gusty
west winds expected for most of the day.
&&
.MARINE...
West winds have become briefly gusty this afternoon in the wake of
a weak cold front, but should diminish for a short time late this
afternoon and early this evening. Expect winds to then increase
later this evening through the overnight hours, with frequent
gusts to around 30 knots. For now, think that gusts should remain
just below gale force tonight, though a stray gust or two could
approach gales across the northern portions of the lake.
Breezy conditions will continue through the day on Sunday, before
winds weaken Sunday night. Winds will then become northerly across
the lake Monday night through at least mid week, as high pressure
slowly moves southeast through the Dakotas, and low pressure moves
through the Ohio Valley.
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...None.
LM...Small Craft Advisory from midnight tonight to 6 PM CST Sunday
for LMZ643>646.
&&
Tonight/Sunday and Aviation/Marine...Boxell
Sunday Night through Saturday...RAHHazardous weather outlook, Feb 1, 2:41 PM CST, 5 hours 29 minutes before
Hazardous Weather Outlook National Weather Service Milwaukee/Sullivan WI 241 PM CST Sat Feb 1 2020 WIZ046-047-051-052-056>060-062>072-022045- Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge- Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee- Lafayette-Green-Rock-Walworth-Racine-Kenosha- 241 PM CST Sat Feb 1 2020 This Hazardous Weather Outlook is for portions of east central Wisconsin, south central Wisconsin and southeast Wisconsin. .DAY ONE...Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Saturday Accumulating snow is possible Wednesday night and Thursday. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. LMZ643>646-022045- Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 241 PM CST Sat Feb 1 2020 This Hazardous Weather Outlook is for the nearshore waters from Sheboygan Wisconsin to Winthrop Harbor Illinois. .DAY ONE...Tonight Gusty west to southwest winds are expected tonight, with gusts up to 25 knots. A Small Craft Advisory goes into effect at midnight for the nearshore waters. .DAYS TWO THROUGH SEVEN...Sunday through Saturday The Small Craft Advisory will remain in effect on Sunday for frequent gusts up to 30 knots. Gusty onshore winds are then expected to build higher waves across the nearshore waters Monday night through Tuesday night. LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868- 870-872-874-876-878-022045- Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to mid-line of lake.- Lake Michigan from Seul Choix Point to Rock Island Passage 5NM offshore to Mid Lake- Lake Michigan South of a line from Seul Choix Point to the Mackinac Bridge and North of a line from Charlevoix MI to South Fox Island 5NM offshore- Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to mid lake- Lake Michigan from Point Betsie to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM offshore to mid lake- Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to Mid Lake- Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid Lake- Lake Michigan from Sheboygan to Port Washington WI 5NM offshore to Mid Lake- Lake Michigan from Port Washington to North Point Light WI 5NM offshore to Mid Lake- Lake Michigan from North Point Light to Wind Point WI 5NM offshore to Mid Lake- Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Wilmette Harbor to Michigan City in 5NM offshore to Mid Lake- Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid Lake- Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to Mid Lake- Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid Lake- Lake Michigan from South Haven to Holland MI 5NM offshore to Mid lake- Lake Michigan from St Joseph to South Haven MI 5NM offshore to Mid Lake- 241 PM CST Sat Feb 1 2020 This Hazardous Weather Outlook is for the open waters of Lake Michigan. .DAY ONE...Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Saturday Gusty west winds to around 30 knots are expected over the open waters of Lake Michigan on Sunday. www.weather.gov/mkx
The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 2, 2:07 PM CST | Small Craft Advisory | MKX | 5 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.